# SDR CALA2024111102829

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 73,806 hours, 25,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88318
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BASE NR002302609 AND 002298269 FOR COMPLETION OF ECRA 5311-03306,  INTERIM REPAIR TO RH #3 WINDOW FRAME E-F POST #3 HOLE DURING EA 5310- 08195 OP 4 ACCOMPLISHMENT. C/W ECRA 5311-03306 FOR RH #3 WINDOW C/W. REF LP 7817377 & 9817413 FOR REQUIRED DIPS.
